# SDR SIMA20130207011

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,505 hours, 29,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CARGO DOOR SILL HAS DEEP PITTED CORROSION SPOTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CARGO DOOR SILL IAW EMB SRM CH 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
